Close

Find Meth Addiction Treatment - 24 Hour Helpline 1-800-559-9503

Supporting Recovery for Methamphetamine Addiction
24 Hour Crystal Meth Helpline 1-800-559-9503

»

Ask Michelle - Questions & Answers about Meth Addiction and Recovery

  • Jul
    27

    Meth Use and Stuffy Noses

    Question:
    I have been shooting up for about 13 years and recently when I use my nose gets really stuffed up.Why is this?

    By: Calgurl

    Answer:
    The reason you are experiencing a stuffy nose is because Methamphetamine dries out your mouth and your sinus'. Abusing meth is dangerous no matter how it's abused. Once meth is in your blood stream it will affect your brain and all your organs. Meth can also cause dangerous infections in the body along with sinus infections. Your life is precious and you need to seek help for this addiction. Call 1-800-559-9503 they do care and want to help you. I wish you the best of luck.

0 Responses to Meth Use and Stuffy Noses

  •  

    There are no comments for this post yet. Use the form below to be the first!

Leave a Reply

To protect the integrity of our site all comments are reviewed prior to being shown, we apologize for the small delay, but this brings a better experience for our readers. SPAM & rude comments are not tolerated, and they will never be approved.


  • Name
  • Website URL
  •  
  • Message
  • Verification